Table of contents

Tsukuba Journal of Mathematics

 Vol.38,No.2(2014)
 Author
Title
Page
Yuuki Tadokoro
  The period matrix of the hyperelliptic curve    $W^2=Z^{2g+1} -1$
  137
Ryunosuke Ozawa
Distance between metric measure spaces and distance matrix distributions
  159
Makoto Kawashima 
Evaluation of the dimension of the Q-vector space spanned by the special values of the Lerch function
  171
Humio Ichimura
Refined version of Hasse's Satz 45 on class number parity
  189
Takeshi Harui, Jiryo Komeda and Akira Ohbuchi
The Weierstrass semigroups on double covers of genus two curves
  201
Setsuo Nagai
A characterization of isoparametric hypersurfaces in a sphere with $g<=3$
  207
Kan Kaneko
A method for finding a minimal point of the lattice in cubic number fields (II)
  227
Toshikazu Miyashita 
Realization of globally exceptional $Z_2 x  Z_2$ - symmetric spaces
  239
H. Brunotte
Corrigendum to "Periodicity and eigenvalues of matrices over quasi-max-plus algebras"
  313
 Vol.39,No.1(2015)
 Author
Title
Page
Nagatoshi Sasano
  Lie algebras associated with a standard 
  quadruplet and prehomogeneous vector spaces
  1
G. A. Bagheri-Bardi
Generalized Fourier-Stieltjes algebra
  15
Katsuhisa Koshino
The Baire property of certain hypo-graph spaces
  29
Anthony C. Kable
On certain conformally invariant systems of differential equations II: Further study of type A systems
  39
Yoshihiro Abe
Structural properties of ideals over $mathcal{P}_$&kappa$ ^$&Lambda$  I
  83
Yasuyuki Oka
A characterization of the tempered distributions supported by a regular closed set in the Heisenberg group
  97
Seiichiro Wakabayashi
On the Cauchy problem for a class of hyperbolic operators whose coefficients depend only on the time variable
 121
Naotsugu Chinen and Tetsuya Hosaka
Erratum to ''Asymptotic dimension and boundary dimension of proper CAT(0) spaces ''
 165
Vol.34, No.1 (2010)
Author
Title
Page
Lewis D. Ludwig, Peter Nyikos, and John E. Porter
Dowker spaces revisited
1
Takumi Ogawa and Yasuo Kamata
A product formula defined by the Beta function and Gauss's hypergeometric function
13
Nobuhiro Aki and Michio Amano
On the Cartier duality of certain finite group schemes of type $(p^n, p^n)$
31
Kim Hyo Gyeong
The construction of the uniformly minimum variance unbiased estimator
47
Soumya Das
Note on Hermitian Jacobi forms
59
Kenta Ueyama
Geometric classification of quadratic algebras in two variables
79
Shunsuke Murata
Bernoulli-type relations in some noncommutative polynomial ring
97
Kazuhiro Okumura
Odd dimentional Riemannian submanifolds admitting the almost contact metric structure in a Euclidean sphere
117
Mohammed Hichem Mortad
Similarities involving unbounded normal operators
129
Vol.34, No.2 (2010)
Author
Title
Page
Naoyuki Koike
Hermann type actions on a pseudo-Riemannian symmetric space
137
Hiroyuki Nakaoka
Comparison of the definitions of abelian 2-categories
173
Nobuhiro Aki
On the Cartier duality of certain finite group schemes of type $(p^n ,..., p^n)$
183
Hisashi Kojima
On Siegel modular cusp forms of degree two.
201
Tomoo Yokoyama
On some classes of spectral posets
213
Tomoyuki Kakehi and Kensuke Sakai
Behavior of solutions to linear and semilinear parabolic pseudo-differential equations
221
Takeshi Kurosawa, Yohei Tachiya, and Taka-aki Tanaka
Algebraic independence of infinite products generated by Fibonacci numbers
255
Takashi Kondo
On the group of extensions Ext^1(G^$(&lambda)$_0),E^$(&lambda)$,...,$(&lambda)$_n)) over a discrete valuation ring
265
Vol.35, No.1 (2011)
Author
Title
Page
Ayato Mitsuishi
The Gromov-Hausdorff distances between Alexandrov spaces of curvature bounded below by 1 and the standard spheres
1
Renato Manfrin
Propagation of analyticity in the $C^\infty$ solutions of quasi-linear weakly hyperbolic wave equations
13
Hiroyuki Kurihara
The structure Jacobi operator for real hypersurfaces in the complex projective plane and the complex hyperbolic plane
53
Takashi Shimomura
Chain mixing endomorphisms are approximated by subshifts on the Cantor set
67
Nobuhiro Innami, Yukihiro Mashiko, and Katsuhiro Shiohama
Metric spheres in the projective spaces with constant holomorphic sectional curvature
79
Changwen Li
On weakly s-quasinormally embedded and ss-quasinormal subgroups of finite groups
91
Mikhail Sgibnev
An asymptotic expansion for the distribution of the supremum of a Markov-modulated random walk
103
Michio Hamada
On the quasi-irreducibility and complete quasi-reducibility of some reductive prehomogeneous vector spaces
115
Atsushi Ishii and Kengo Kishimoto
The Quandle coloring invariant of a reducible handlebody-knot
131
Yuki Anbo
Random graphs with a randam bijection
143